Originally Posted by Bess2
I Have Just Started Using Restasis And Twice I Have Felt A Fluttering Of My Heart Within 30 Minutes. This Is The Same Sensation I Incountered When I Used A Sinus Med Several Years Ago. Anyone With This Problem?
I just read this and wanted to reply to it, even though it's a couple months later.
A year ago I tried Restasis for 30 days and had the heart flutters and irregular heartbeats and never had any heart issues prior to that.
I decided after two weeks to stop taking the restasis even though I saw nothing on the package insert or online to substantiate my heart symptoms my instinct told me to stop the drug.
I wasn't noticing any improvement on my eye dryness pain anyway, and to this day wonder if it caused my heart to start going goofy on me.
I still have irregular heart beats a year later...
It's a serious drug and who knows how it can affect you, everyone is different, some may have great results and others will have obsure symptoms or side effects.
I hope you are doing ok, are you still taking it?